The structure of Rabinowitz' global bifurcating continua for problems with small nonlinearities

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)419-433
Number of pages15
JournalMathematika
Volume44
Publication statusPublished - 1997

Cite this

@article{450984eeb2ac446d925d8baa6864ed02,
title = "The structure of Rabinowitz' global bifurcating continua for problems with small nonlinearities",
author = "R Bari and Rynne, {Bryan Patrick}",
year = "1997",
language = "English",
volume = "44",
pages = "419--433",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

The structure of Rabinowitz' global bifurcating continua for problems with small nonlinearities. / Bari, R; Rynne, Bryan Patrick.

In: Mathematika, Vol. 44, 1997, p. 419-433.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The structure of Rabinowitz' global bifurcating continua for problems with small nonlinearities

AU - Bari, R

AU - Rynne, Bryan Patrick

PY - 1997

Y1 - 1997

M3 - Article

VL - 44

SP - 419

EP - 433

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -